MAUDE Adverse Event Report: ENDOLOGIX AFX; VELA SUPRARENAL

ENDOLOGIX AFX; VELA SUPRARENAL
Model Number A34-34/C100-O20 V
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient; therefore, it will not be returned for evaluation.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially implanted with an afx bifurcated stent graft, an afx vela infrarenal and an afx vela suprarenal to treat an abdominal aortic aneurysm (aaa).Approximately 4 years post initial procedure, during a routine follow-up it was identified that the proximal component had migrated with a type ia endoleak.Successful re-intervention was completed with implant of two afx vela suprarenal¿s.The patient was reported to be well.
 
Additional Manufacturer Narrative
The reported adverse event / incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event / incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.There are no other equivalent adverse events/incidents for this lot number existing within the endologix complaint handling system.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident could not be completed.No medical records nor medical imaging relevant to the reported adverse event/incident was received by endologix.The user facility was unable to provide this information.Due to the absence of medical records and medical imaging; device, use, procedure, and/or anatomy relatedness to this adverse event / incident could not be evaluated.During the investigation and with the information available, endologix found no evidence to suggest the device was used off-label.The final patient status was reported as being well.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events / incidents.Device iteration is afx with duraply.Corrections: d2: product description: updated.D4: model number / lot number / lot expiration date / udi#: updated.D11: concomitant medical devices - updated and removed afx vela suprarenal (ln 1469359031).H4: manufacturer date: updated.H6: result code ¿ removed 3233.H6: conclusion code ¿ removed 11.

Brand Name
AFX
Common Device Name
VELA SUPRARENAL
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key10389057
Report Number2031527-2020-00233
Device Sequence Number3619348
Product Code MIH
UDI-Device Identifier00818009013552
UDI-Public(01)00818009013552(17)190826
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2019
Device Model NumberA34-34/C100-O20 V
Device Lot Number1469359031
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2020
Supplement Date Received by Manufacturer07/31/2020
Initial Report FDA Received Date08/10/2020
Supplement Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX BIFURCATED STENT GRAFT (LN 1423339014); AFX BIFURCATED STENT GRAFT (LN 1423339014); AFX VELA INFRARENAL (LN 1580822010); AFX VELA SUPRARENAL (LN 1469359031)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR